MAUDE Adverse Event Report: Medline Industries, LP Excel Extra-Wide Wheelchair; WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB

Medline Industries, LP Excel Extra-Wide Wheelchair; WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB
Catalog Number MDS806850
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the tire has come off.Per customer report and photo, damaged rear wheel.
 
Additional Manufacturer Narrative
It was reported that the tire has come off.Per customer report and photo, damaged rear wheel.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Excel Extra-Wide Wheelchair
Common Device Name
WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093--275
MDR Report Key50201524
Report Number1417592-2026-08455
Device Sequence Number12136618
Product Code IOR
UDI-Device Identifier00080196132877
UDI-Public00080196132877
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS806850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown